# SDR DALA2016102207613

- Difficulty date: October 19, 2016
- Submitted: October 26, 2016
- Operation: Air carrier
- Aircraft: N195DN
- Make and model: Boeing 767332
- Aircraft serial: 28452
- Aircraft time: 87,191 hours, 12,500 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1197+66 STRINGER 37-38R, SHEAR TIE FOUND CORRODED IN AFT CARGO BAY.   CORROSION REMOVED AND MEASURED FOUND IN NO ALLOWABLE DAMAGE AREA.  FABRICATED IAW DWG:140T2102. REMOVED AND REPLACED IAW SRM  51-40-02.
